# SDR AALA202508120159

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 69,282 hours, 29,561 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Abnormal
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: S, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, WHEN PUTTING LANDING GEAR LEAVER IN OFF POSITION, LANDING GEAR STARTING EXTENDING. PERFORMED BITE TEST OF PSEU IAW AMM 32-09-10. NO FAULTS FOUND. PERFORMED MAIN AND NOSE LANDING GEAR OPERATIONAL TEST, PER AMM 32-32-00. LANDING GEAR EXTENDED AND RETRACTED MULTIPLE TIMES WITH NO FAULTS NOTED. PERFORMED LANDING GEAR OPERATION ABOVE DESIGN LIMITS SPEED CONDITION, CONDITIONAL INSPECTION, PER AMM 05-51-47-210-801 WITH NO FAULTS FOUND.
